# SDR FDEA201608222955

- Difficulty date: August 22, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N952FD
- Make and model: Boeing 757236
- Aircraft serial: 28666
- Aircraft time: 30,395 hours, 21,156 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

PASSING F360 NOTICED ELECTRICAL SMELL. PER  CHECKLIST, SHUTOFF UTILITY BUSSES AND RESIRC FAN.  SMELL DISAPPEARED AND PER CHECKLIST CONTINUED TO  DESTINATION.  PERFORMED EXAMINATION OF THE LT AIR RECIRCULATION FAN FILTERS NORMAL PER AMM 21-25-02-4.  ALSO PERFORMED OPERATIONAL TEST OF THE LT RECIRCULATION FAN SYSTEM PER AMM 21-25-00-5, TEST NORMAL.  THE LT AIR RECIRCULATION FAN AND THE RELATED WIRING NO GENERATED SMOKE.  PRECAUTIONARY REMOVED AND REPLACED THE LT AIR RECIRCULATION FAN PER AMM 21-25-01-4.  PERFORMED TEST OF THE LT RECIRCULATION FAN SYS PER AMM 21-25-00-5, TEST NORMAL.  ALSO PERFORMED BOTH ENGS RUN PER JRH, PARAMETERS NORMAL, NO ELECTRICAL SMELL.  A/C OK FOR SERVICE.
